| Model Number |
M001394260000600 |
| Medical Device Problem Codes |
Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation results: device analysis findings: the returned device consisted of an embold packing delivery system with the perforations intact.The coil was not received.The device was examined visually and microscopically to reveal a coil separation from the distal coupler and a bent distal coupler.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause linked to device but unable to trace more specifically.
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2026.It was reported that the device prematurely deployed within the patient.An embold? packing 60 was selected for use in an embolization procedure to treat a bleed.During the procedure, the device prematurely deployed within the patient.There were no patient complications as a result of this event.However, device analysis revealed the coil was separated from the distal coupler.